# SDR CALA2014010890081

- Difficulty date: January 8, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 42,476 hours, 17,455 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT OVERWING SLIDE INSTALLATION, FOUND ONE EACH FASTENER RECEPTACLE MISSING.
